National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 443784

History of Changes from the VAERS Wayback Machine

First Appeared on 3/12/2012

VAERS ID: 443784
Age:
Gender:Unknown
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2011-11-28
Entered:2011-11-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Depressed level of consciousness, Syncope

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Albuterol; Budesonide; Formoterol fumarate
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1111USA02675

Write-up:Information has been received from health authority (local reference # NZL110109) concerning a patient (age and gender unknown) who on an unknown date was vaccinated with a dose of GARDASIL (lot number, route and dose not reported). Concomitant therapy included budesonide, formoterol fumarate and albuterol. On an unspecified date the patient experienced syncope and consciousness decreased. At the time of reporting the patient had not recovered. The reporter felt that syncope and consciousness decreased related to therapy with GARDASIL. Syncope and consciousness decreased were considered to be disabling by the agency. The original reporting source was not provided. No further information is available.


Changed on 6/14/2014

VAERS ID: 443784 Before After
Age:
Gender:Unknown
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2011-11-28
Entered:2011-11-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Depressed level of consciousness, Syncope

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Albuterol; Budesonide; Formoterol fumarate
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1111USA02675

Write-up:Information has been received from health authority (local reference # NZL110109) concerning a patient (age and gender unknown) who on an unknown date was vaccinated with a dose of GARDASIL (lot number, route and dose not reported). Concomitant therapy included budesonide, formoterol fumarate and albuterol. On an unspecified date the patient experienced syncope and consciousness decreased. At the time of reporting the patient had not recovered. The reporter felt that syncope and consciousness decreased related to therapy with GARDASIL. Syncope and consciousness decreased were considered to be disabling by the agency. The original reporting source was not provided. No further information is available.


Changed on 3/14/2015

VAERS ID: 443784 Before After
Age:
Gender:Unknown
Location:Foreign
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2011-11-28
Entered:2011-11-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Depressed level of consciousness, Syncope

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Albuterol; Budesonide; Formoterol fumarate
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1111USA02675

Write-up:Information has been received from health authority (local reference # NZL110109) concerning a patient (age and gender unknown) who on an unknown date was vaccinated with a dose of GARDASIL (lot number, route and dose not reported). Concomitant therapy included budesonide, formoterol fumarate and albuterol. On an unspecified date the patient experienced syncope and consciousness decreased. At the time of reporting the patient had not recovered. The reporter felt that syncope and consciousness decreased related to therapy with GARDASIL. Syncope and consciousness decreased were considered to be disabling by the agency. The original reporting source was not provided. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=443784&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166